Journal of Mathematical Sciences

, Volume 238, Issue 4, pp 463–470 | Cite as

On Estimation of Functions of a Parameter Observed in Gaussian Noise

  • I. A. IbragimovEmail author

The main problem of the paper looks as follows. A functional parameter θ ∈ Θ ⊂ L2(−∞,∞) is observed in Gaussian noise. The problem is to estimate the value F(θ) of a given function F. A construction of asymptotically efficient estimates for F(θ) is suggested under the condition that Θ admits approximations by subspaces HTL2 with reproducing kernels KT (t, s), KT (t, t) ≤ T.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    N. Aronszajn, “Theory of reproducing kernels,” Trans. Amer. Math. Soc., 68, 337–404 (1950).MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    N. I. Akhiezer, Lectures on the Theory of Approximation [in Russian], Moscow (1965).Google Scholar
  3. 3.
    P. Bickel, C. Klaassen, Y. Ritov, and J. Wellner, Efficient and Adaptive Estimation for Semiparametric Models, J. Hopkins Univ. Press (1993).Google Scholar
  4. 4.
    I. A. Ibragimov and R. Z. Khasminskii, “ A statistical estimation problem in Gaussian white noise,” Dokl. Akad. Nauk SSSR, 326, 1300–1302 (1977).MathSciNetGoogle Scholar
  5. 5.
    I. A. Ibragimov and R. Z. Khasminskii, Assymptotic Theory of Estimation [in Russian], Moscow (1979).Google Scholar
  6. 6.
    I. A. Ibragimov and R. Z. Khasminskii, “ An estimate of the density of a distribution belonging to a class of entire functions,” Teor. Veroyath. Primen. XXVII, 514–524 (1982).MathSciNetGoogle Scholar
  7. 7.
    I. A. Ibragimov, A. S. Nemirovski, and R. Z. Khasminskii, “ Some problems of nonparametric estimation in Gaussian white noise,” Teor. Veroyath. Primen., XXXI, 451–466 (1986).MathSciNetGoogle Scholar
  8. 8.
    K. Iosida, Functional Analysis [Russian translation], Moscow (1967).Google Scholar
  9. 9.
    A. Nemirovski, “Topics in non-parametric statistics.” Lect. Notes Math., 1738, Springer (2000).Google Scholar
  10. 10.
    V. M. Tikhomirov, “Diameters of sets in functional spaces and the theory of best approximations,” Usp. Mat. Nauk, 20, 81–120 (1960).MathSciNetGoogle Scholar

Copyright information

© Springer Science+Business Media, LLC, part of Springer Nature 2019

Authors and Affiliations

  1. 1.St. Petersburg Department of the Steklov Mathematical InstituteSt. PetersburgRussia

Personalised recommendations